Advanced search
Start date
Betweenand

Marcos Benevenuto Jardim

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Marcos Jardim graduated in Physics at the University of Campinas, obtained a Master's degree in Mathematics at the University of Campinas and a PhD in Mathematics from the University of Oxford, where he worked under the supervision of Simon Donaldson and Nigel Hitchin. He held post-doctoral positions at Yale University, University of Pennsylvania and University of Massachussets at Amherst; most recently, he has spent a sabbatical year at the University of Edinburgh in 2017. He is currently a Full Professor at the University of Campinas. His research concentrates on Gauge Theory and Algebraic Geometry, focusing on the study of vector bundles on algebraic varieties. He has published 36 papers on international journals, and supervised 13 masters and 10 PhD students, as well as 12 post-doctoral researchers. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated June 19, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (43)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications42
Citations63
Cit./Article1.5
Data from Web of Science

BARTOCCI, CLAUDIO; LANZA, VALERIANO; RAVA, CLAUDIO L. S.. Moduli spaces of framed sheaves and quiver varieties. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 20-39, . Web of Science Citations: 1. (15/07766-4)

VON FLACH, RODRIGO A.; JARDIM, MARCOS. Moduli spaces of framed flags of sheaves on the projective plane. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 138-168, . Web of Science Citations: 0. (14/14743-8)

LANZA, VALERIANO; LO GIUDICE, ALESSIO. Bruzzo's Conjecture. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 181-191, . Web of Science Citations: 1. (15/07766-4)

BERNARDI, ALESSANDRA; JELISIEJEW, JOACHIM; MARQUES, PEDRO MACIAS; RANESTAD, KRISTIAN. On polynomials with given Hilbert function and applications. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 39-64, . Web of Science Citations: 2. (14/12558-9)

MENET, GREGOIRE. On the integral cohomology of quotients of manifolds by cyclic groups. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 119, p. 280-325, . Web of Science Citations: 1. (14/05733-9)

OMEGAR CALVO-ANDRADE; MAURÍCIO CÔRREA; ARTURO FERNÁNDEZ-PÉREZ. On non-Kupka points of codimension one foliations on P-3. Anais da Academia Brasileira de Ciências, v. 88, n. 4, p. 2067-2080, . Web of Science Citations: 1. (14/23594-6)

MARCHESI, SIMONE; PRATA, DANIELA MOURA. Simplicity and exceptionality of syzygy bundles over P-n. Annali di Matematica Pura ed Applicata, v. 195, n. 1, p. 41-58, . Web of Science Citations: 1. (12/07481-1, 11/21398-7)

MARTENS, JOHAN; THADDEUS, MICHAEL. Compactifications of reductive groups as moduli stacks of bundles. COMPOSITIO MATHEMATICA, v. 152, n. 1, p. 62-98, . Web of Science Citations: 5. (09/05136-2)

JARDIM, MARCOS; VERBITSKY, MISHA. Moduli spaces of framed instanton bundles on CP3 and twistor sections of moduli spaces of instantons on C-2. ADVANCES IN MATHEMATICS, v. 227, n. 4, p. 1526-1538, . Web of Science Citations: 4. (09/12576-9, 05/04558-0)

CORREA, JR., MAURICIO; JARDIM, MARCOS; MARTINS, RENATO VIDAL. On the Singular Scheme of Split Foliations. Indiana University Mathematics Journal, v. 64, n. 5, p. 1359-1381, . Web of Science Citations: 1. (14/14743-8)

BISWAS, INDRANIL; BRUZZO, UGO; GRANA OTERO, BEATRIZ; LO GIUDICE, ALESSIO. YANG-MILLS-HIGGS CONNECTIONS ON CALABI-YAU MANIFOLDS. ASIAN JOURNAL OF MATHEMATICS, v. 20, n. 5, p. 989-1000, . Web of Science Citations: 0. (13/20617-2)

HENNI, ABDELMOUBINE AMAR; JARDIM, MARCOS; MARTINS, RENATO VIDAL. ADHM CONSTRUCTION OF PERVERSE INSTANTON SHEAVES. Glasgow Mathematical Journal, v. 57, n. 2, p. 285-321, . Web of Science Citations: 2. (09/12576-9, 11/01071-3)

JARDIM, MARCOS; VERBITSKY, MISHA. Trihyperkahler reduction and instanton bundles on CP3. COMPOSITIO MATHEMATICA, v. 150, n. 11, p. 1836-1868, . Web of Science Citations: 13. (09/12576-9, 11/01071-3)

JARDIM, MARCOS; MAICAN, MARIO; TIKHOMIROV, ALEXANDER S.. MODULI SPACES OF RANK 2 INSTANTON SHEAVES ON THE PROJECTIVE SPACE. PACIFIC JOURNAL OF MATHEMATICS, v. 291, n. 2, p. 399-424, . Web of Science Citations: 2. (16/03759-6, 14/14743-8)

KAPFER, SIMON; MENET, GREGOIRE. Integral cohomology of the generalized Kummer fourfold. ALGEBRAIC GEOMETRY, v. 5, n. 5, p. 523-567, . Web of Science Citations: 0. (14/05733-9)

BISWAS, INDRANIL; ANGEL CALVO, LUIS; FRANCO, EMILIO; GARCIA-PRADA, OSCAR. Involutions of Higgs moduli spaces over elliptic curves and pseudo-real Higgs bundles. JOURNAL OF GEOMETRY AND PHYSICS, v. 142, p. 47-65, . Web of Science Citations: 0. (15/06696-2, 12/16356-6)

CALVO-ANDRADE, OMEGAR. Foliations with a radial Kupka set on projective spaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 4, p. 1071-1083, . Web of Science Citations: 2. (14/23594-6)

LO GIUDICE, ALESSIO; PUSTETTO, ANDREA. A compactification of the moduli space of principal Higgs bundles over singular curves. JOURNAL OF GEOMETRY AND PHYSICS, v. 110, p. 328-342, . Web of Science Citations: 0. (13/20617-2)

BARTOCCI, CLAUDIO; BRUZZO, UGO; LANZA, VALERIANO; RAVA, CLAUDIO L. S.. Hilbert schemes of points of phi(p1) (-n) as quiver varieties. Journal of Pure and Applied Algebra, v. 221, n. 8, p. 2132-2155, . Web of Science Citations: 1. (15/07766-4)

JARDIM, MARCOS; MARKUSHEVICH, DIMITRI; TIKHOMIROV, ALEXANDER S.. NEW DIVISORS IN THE BOUNDARY OF THE INSTANTON MODULI SPACE. MOSCOW MATHEMATICAL JOURNAL, v. 18, n. 1, p. 117-148, . Web of Science Citations: 2. (14/14743-8, 11/06464-3)

CALVO-ANDRADE, OMEGAR; RODRIGUEZ DIAZ, LAZARO O.; SA EARP, HENRIQUE N.. Gauge theory and G(2)-geometry on Calabi-Yau links. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 6, p. 1753-1778, . Web of Science Citations: 0. (14/24727-0, 14/13357-7, 14/23594-6)

JARDIM, M.; SILVA, D. D.. Instanton sheaves and representaTIONS OF QUIVERS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 63, n. 4, p. 984-1004, . Web of Science Citations: 0. (18/21391-1)

HENNI, ABDELMOUBINE AMAR; JARDIM, MARCOS. Monad constructions of omalous bundles. JOURNAL OF GEOMETRY AND PHYSICS, v. 74, p. 36-42, . Web of Science Citations: 2. (11/01071-3, 09/18249-0)

DALLAGNOL, LLOHANN; JARDIM, MARCOS. NONSINGULAR COMPLEX INSTANTONS ON EUCLIDEAN SPACETIME. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v. 5, n. 6, p. 963-971, . Web of Science Citations: 4. (05/04558-0)

CALVO-ANDRADE, O.; CORREA, M.; FERNANDEZ-PEREZ, A.. Higher codimensional foliations with Kupka singularities. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 28, n. 3, . Web of Science Citations: 0. (14/23594-6)

OMEGAR CALVO-ANDRADE; MAURÍCIO CÔRREA; ARTURO FERNÁNDEZ-PÉREZ. On non-Kupka points of codimension one foliations on ℙ3. Anais da Academia Brasileira de Ciências, v. 88, n. 4, p. -, . (14/23594-6)

JARDIM, MARCOS; MARKUSHEVICH, DIMITRI; TIKHOMIROV, ALEXANDER S.. Two infinite series of moduli spaces of rank 2 sheaves on P-3. Annali di Matematica Pura ed Applicata, v. 196, n. 4, p. 1573-1608, . Web of Science Citations: 2. (14/14743-8, 14/22807-6)

FRANCO, EMILIO; TORTELLA, PIETRO. Moduli spaces of Lambda-modules on abelian varieties. ADVANCES IN MATHEMATICS, v. 318, p. 459-496, . Web of Science Citations: 0. (15/06696-2, 11/17593-9, 12/16356-6)

HENNI, ABDELMOUBINE A.; JARDIM, MARCOS. Commuting matrices and the Hilbert scheme of points on affine spaces. ADVANCES IN GEOMETRY, v. 18, n. 4, p. 467-482, . Web of Science Citations: 0. (09/12576-9, 14/14743-8)

FRANCO, EMILIO; JARDIM, MARCOS; MARCHESI, SIMONE. Branes in the moduli space of framed sheaves. BULLETIN DES SCIENCES MATHEMATIQUES, v. 141, n. 4, p. 353-383, . Web of Science Citations: 4. (12/16356-6, 14/19676-7, 15/06696-2, 14/14743-8)

BRASSELET, JEAN-PAUL; CORREA, MAURICIO; LOURENCO, FERNANDO. Residues for flags of holomorphic foliations. ADVANCES IN MATHEMATICS, v. 320, p. 1158-1184, . Web of Science Citations: 1. (15/20841-5, 15/06697-9)

BROCHERO MARTINEZ, F. E.; CORREA, M.; RODRIGUEZ, A. M.. Poincar, problem for weighted projective foliations. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 2, p. 219-235, . Web of Science Citations: 1. (15/20841-5)

MARCHESI, SIMONE; MARQUES, PEDRO MACIAS; SOARES, HELENA. MONADS ON PROJECTIVE VARIETIES. PACIFIC JOURNAL OF MATHEMATICS, v. 296, n. 1, p. 155-180, . Web of Science Citations: 0. (14/12558-9, 14/00498-1, 17/03487-9)

CALVO-ANDRADE, OMEGAR; CORREA, MAURICIO; JARDIM, MARCOS. Codimension One Holomorphic Distributions on the Projective Three-space. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2020, n. 23, p. 9011-9074, . Web of Science Citations: 2. (16/03759-6, 15/20841-5, 14/14743-8, 14/23594-6)

FU, LIE; MENET, GREGOIRE. On the Betti numbers of compact holomorphic symplectic orbifolds of dimension four. MATHEMATISCHE ZEITSCHRIFT, . Web of Science Citations: 0. (14/05733-9)

BARTOCCI, CLAUDIO; BRUZZO, UGO; LANZA, VALERIANO; RAVA, CLAUDIO L. S.. On the Irreducibility of Some Quiver Varieties. Symmetry Integrability and Geometry-Methods and Applications, v. 16, . Web of Science Citations: 0. (15/07766-4)

JARDIM, MARCOS; MENET, GREGOIRE; PRATA, DANIELA M.; SA EARP, HENRIQUE N.. Holomorphic bundles for higher dimensional gauge theory. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 49, n. 1, p. 117-132, . Web of Science Citations: 1. (09/10067-0, 11/21398-7, 14/14743-8, 14/05733-9, 14/24727-0)

FRANCO, EMILIO; GARCIA-PRADA, OSCAR; NEWSTEAD, P. E.. HIGGS BUNDLES OVER ELLIPTIC CURVES FOR REAL GROUPS. QUARTERLY JOURNAL OF MATHEMATICS, v. 70, n. 1, p. 105-146, . Web of Science Citations: 1. (12/16356-6, 15/06696-2)

FRANCO, EMILIO; JARDIM, MARCOS; MENET, GREGOIRE. Brane involutions on irreducible holomorphic symplectic manifolds. KYOTO JOURNAL OF MATHEMATICS, v. 59, n. 1, p. 195-235, . Web of Science Citations: 0. (14/05733-9, 15/06696-2, 12/16356-6, 16/03759-6)

ALMEIDA, CHARLES; ANDRADE, ALINE V.. Lefschetz property and powers of linear forms in K[x, y, z]. FORUM MATHEMATICUM, v. 30, n. 4, p. 857-865, . Web of Science Citations: 0. (16/14376-0, 14/08306-4)

COSTA, LAURA; MARCHESI, SIMONE; MARIA MIRO-ROIG, ROSA. Tango bundles on Grassmannians. Mathematische Nachrichten, v. 289, n. 8-9, p. 950-961, . Web of Science Citations: 1. (13/10063-0)

ARRONDO, ENRIQUE; MARCHESI, SIMONE; SOARES, HELENA. Schwarzenberger bundles on smooth projective varieties. Journal of Pure and Applied Algebra, v. 220, n. 9, p. 3307-3326, . Web of Science Citations: 1. (12/07481-1)

BRUZZO, UGO; LO GIUDICE, ALESSIO. RESTRICTING HIGGS BUNDLES TO CURVES. ASIAN JOURNAL OF MATHEMATICS, v. 20, n. 3, p. 399-408, . Web of Science Citations: 4. (13/20617-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SANTOS, Daniela Moura Prata dos. Representations of quivers and vector bundles over projectives spaces = : Representações de quivers e fibrados vetoriais sobre espaços projetivos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (07/07469-3

MARTINO, Marcelo Gonçalves de. Teoria de calibre em dimensões dois e quatro. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (09/02621-7

JÚNIOR, Alcides de Carvalho. As equações de Seiberg-Witten. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (14/18855-5

BARBOSA, Rodrigo de Menezes. Gauge theory on special holonomy manifolds = : Teoria de calibre em variedades de holonomia especial. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (11/04214-0

SANTOS, Patrícia Borges dos. ADHM construction of nested Hilbert scheme = A construção ADHM do esquema de Hilbert aninhado. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP).  (09/16646-1

ALMEIDA, Charles Aparecido de. The geometry of the moduli space of torsion free sheaves on projective spaces : Geometria dos espaços de moduli de feixes sem torção em espaços projetivos. Tese (Doutorado) -  Universidade Estadual de Campinas, Instituto de Matemática Estatística e Computação Científica.  (14/08306-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: